MathSciNet Relay Station
MathSciNet bibliographic data
MR2177648 (2006m:11173) 11T06 (11T71)
Ahmadi, Omran; Menezes, Alfred On the number of trace-one elements in polynomial bases for ${\Bbb F}\sb {2\sp n}$. Des. Codes Cryptogr. 37 (2005), no. 3, 493–507.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement